Danish Teacher Programme

Europe/Zurich
CERN

CERN

Konrad Jende (CERN, Education Group)
Description

The second Danish Teacher Programme in 2015 will take place from 30 November to 3 December. Lectures, on-site visits and exhibitions and hands-on workshops as well will introduce its participants into cutting-edge particle physics. We hope our participants will go back to the Denmark as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists and and and ...

Information about the scientific programme and agenda can be found under Timetable. More precise information concerning your arrival at CERN as well as a definite confirmation of your participation will be sent to you by e-mail. CERN and its Education Group is looking forward to welcome you here in Geneva, Switzerland.

Administrative Support - Maureen Prola-Tessaur
    • 9:00 AM 10:15 AM
      Particle Physics 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map
      • 9:00 AM
        Introduction into the Standard Model 1h
        Speaker: Jorgen Beck Hansen (University of Copenhagen (DK))
    • 10:15 AM 12:00 PM
      Visits various

      various

      CERN

      • 10:20 AM
        Visit to Microcosm exhibit 1h 40m Building 143

        Building 143

        CERN

        Group 2 (12p): 10:20-11:00 Group 1 (24p): 11:30-12:00
      • 10:30 AM
        Visit to the Low Energy Ion Ring (LEIR) 1h 30m Cafeteria of building 6

        Cafeteria of building 6

        CERN

        Group 1 (24p): 10:30-11:15 Group 2 (12p): 11:15-12:00
        Speakers: Lars Varming Joergensen (CERN), Vincent Smith (University of Bristol (GB))
    • 12:00 PM 1:45 PM
      Lunch break 1h 45m Restaurant 1

      Restaurant 1

      CERN

    • 1:45 PM 3:15 PM
      Visits Magnet Test Facility

      Magnet Test Facility

      CERN

      • 1:50 PM
        Transport from building 33 to SM18 10m Meeting point: Building 33 (CERN Reception)

        Meeting point: Building 33 (CERN Reception)

        CERN

      • 2:00 PM
        Visit to the Magnet Test Facility (SM18) 1h Magnet Test Facility

        Magnet Test Facility

        CERN

        Speakers: Alberto Buzzo (Sezione di Genova), Lars Varming Joergensen (CERN), Vincent Smith (University of Bristol (GB))
      • 3:00 PM
        Transport from SM18 to building 33 10m Magnet Test Facility

        Magnet Test Facility

        CERN

    • 3:30 PM 5:00 PM
      Hands-on particle physics 143/R-003 - S'Cool LAB

      143/R-003 - S'Cool LAB

      CERN

      40
      Show room on map
      Convener: Konrad Jende (CERN, Education Group)
    • 9:00 AM 10:30 AM
      Particle Physics 37/R-022 - 37/R-022 - ACCESS REQUEST NEEDED

      37/R-022 - 37/R-022 - ACCESS REQUEST NEEDED

      CERN

      25
      Show room on map
      • 9:00 AM
        Accelerators and detectors 1h 30m
        Speaker: Borge Nielsen (University of Copenhagen (DK))
    • 10:30 AM 12:00 PM
      Hands-on particle physics 37/R-022 - 37/R-022 - ACCESS REQUEST NEEDED

      37/R-022 - 37/R-022 - ACCESS REQUEST NEEDED

      CERN

      25
      Show room on map
      • 10:30 AM
        Masterclasses 1h 30m
        Speaker: Jorgen Beck Hansen (University of Copenhagen (DK))
    • 12:00 PM 2:00 PM
      Lunch break 2h Restaurant 1

      Restaurant 1

      CERN

    • 2:00 PM 10:00 PM
      Social events Geneva

      Geneva

      • 2:00 PM
        Discover Geneva Treasure Hunt 6h
      • 8:00 PM
        Official Dinner of the programme 2h Restaurant Cave Valaisanne et Chalet Suisse

        Restaurant Cave Valaisanne et Chalet Suisse

        Geneva

        Bd Georges-Favon 23, 1204 Genève, Switzerland Phone: +41 22 328 12 36
        https://goo.gl/maps/uCFbN8pX3m12
    • 9:00 AM 10:00 AM
      Particle Physics
    • 10:00 AM 12:00 PM
      Visits various

      various

      CERN

      • 10:00 AM
        Visit of the Anti-matter Factory (AD) 2h AD

        AD

        CERN

        Group 1 (24p): 10:00-11:00 Group 2 (12p): 11:00-12:00
        Speakers: Lars Varming Joergensen (CERN), Niels Madsen (Swansea University (GB))
      • 10:00 AM
        Visit to the Data Centre 2h Building 513

        Building 513

        CERN

        Group 2 (12p): 10:00-11:00 Group 1 (24p): 11:00-12:00
        Speaker: Sebastien Ponce (CERN)
    • 12:00 PM 1:45 PM
      Lunch break 1h 45m
    • 2:00 PM 4:45 PM
      Closing session of the Danish Teachers Programme 37/R-022 - 37/R-022 - ACCESS REQUEST NEEDED

      37/R-022 - 37/R-022 - ACCESS REQUEST NEEDED

      CERN

      25
      Show room on map
    • 5:00 PM 5:45 PM
      Farewell reception 45m 500/1-201 - Mezzanine

      500/1-201 - Mezzanine

      CERN

      10
      Show room on map
    • 5:45 PM 6:05 PM
      Departure to airport 20m meeting point: building 39 (CERN hotel reception)

      meeting point: building 39 (CERN hotel reception)

      CERN